# SDR USAA20100513SB073

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHT AT SEAT 7ABC INOPERATIVE.  MAINTENANCE REPAIRED WIRE CONNECTOR AT FLOOR LEVEL EMERGENCY LIGHT AT SEAT 7ABC PER SWPM CHAPTER 20-13-13.  OPERATIONAL CHECK NORMAL.
